Alert archive / North Dakota / Wind Advisories in 2008

Wind Advisory 17, NWS Bismarck, ND

May 24, 200821 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at May 24, 2008, 3:48 AM CDT for 21 counties in North Dakota. It took effect at May 24, 2008, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 24, 2008, 3:48 AM CDT (08:48 UTC)
In effect from
May 24, 2008, 10:00 AM CDT
Expired
May 24, 2008, 7:00 PM CDT
In force
9 hr
Issued by
NWS Bismarck, ND
All 21 counties

Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2256 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 240848
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CDT SAT MAY 24 2008

...GUSTY WINDS EXPECTED AGAIN TODAY OVER MUCH OF CENTRAL NORTH
DAKOTA...

.SOUTHEAST WINDS OF 25 TO 30 MPH...WITH GUSTS TO AROUND 40
MPH...ARE EXPECTED OVER MUCH OF CENTRAL NORTH DAKOTA LATER THIS
MORNING AND AFTERNOON. WINDS WILL DIMINISH TO BELOW ADVISORY LEVELS
EARLY THIS EVENING. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-241700-
/O.NEW.KBIS.WI.Y.0017.080524T1500Z-080525T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
348 AM CDT SAT MAY 24 2008 /248 AM MDT SAT MAY 24 2008/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 7 PM CDT /6 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. 

SOUTHEAST WINDS OF 25 TO 30 MPH...WITH GUSTS TO AROUND 40
MPH...ARE EXPECTED OVER MUCH OF CENTRAL NORTH DAKOTA LATER THIS
MORNING AND AFTERNOON. WINDS WILL DIMINISH TO BELOW ADVISORY LEVELS
EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NH
2 follow-up statements
000 
WWUS73 KBIS 241613
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1113 AM CDT SAT MAY 24 2008

...GUSTY WINDS EXPECTED AGAIN TODAY OVER MUCH OF CENTRAL NORTH
DAKOTA...

.A STRONG LOW PRESSURE SYSTEM FORECAST TO PUSH NORTHEAST ACROSS
WESTERN NORTH DAKOTA THIS AFTERNOON IS CAUSING GUSTY SOUTHEAST
WINDS OF 25 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH. THESE WINDS
ARE EXPECTED TO REMAIN OVER MUCH OF CENTRAL NORTH DAKOTA LATER
INTO THIS AFTERNOON. WINDS SHOULD DIMINISH TO BELOW ADVISORY
LEVELS EARLY THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-250000-
/O.CON.KBIS.WI.Y.0017.000000T0000Z-080525T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
1113 AM CDT SAT MAY 24 2008 /1013 AM MDT SAT MAY 24 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

A STRONG LOW PRESSURE SYSTEM FORECAST TO PUSH NORTHEAST ACROSS
WESTERN NORTH DAKOTA THIS AFTERNOON IS CAUSING GUSTY SOUTHEAST
WINDS OF 25 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH. THESE WINDS
ARE EXPECTED TO REMAIN OVER MUCH OF CENTRAL NORTH DAKOTA LATER
INTO THIS AFTERNOON. WINDS SHOULD DIMINISH TO BELOW ADVISORY
LEVELS EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SCHECK
000 
WWUS73 KBIS 242033
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
333 PM CDT SAT MAY 24 2008

...GUSTY WINDS TODAY OVER MUCH OF CENTRAL NORTH DAKOTA...

.THE DEEPENING LOW PRESSURE SYSTEM FORECAST TO PUSH NORTHEAST
ACROSS NORTH DAKOTA THIS AFTERNOON IS CAUSING ANOTHER DAY OF
GUSTY SOUTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH.
THESE WINDS ARE EXPECTED TO PERSIST OVER MUCH OF CENTRAL NORTH
DAKOTA THIS AFTERNOON. WINDS SHOULD DIMINISH TO BELOW ADVISORY
LEVELS BY 7 PM CDT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-250000-
/O.CON.KBIS.WI.Y.0017.000000T0000Z-080525T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
333 PM CDT SAT MAY 24 2008 /233 PM MDT SAT MAY 24 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

THE DEEPENING LOW PRESSURE SYSTEM FORECAST TO PUSH NORTHEAST
ACROSS NORTH DAKOTA THIS AFTERNOON IS CAUSING ANOTHER DAY OF
GUSTY SOUTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH.
THESE WINDS ARE EXPECTED TO PERSIST OVER MUCH OF CENTRAL NORTH
DAKOTA THIS AFTERNOON. WINDS SHOULD DIMINISH TO BELOW ADVISORY
LEVELS BY 7 PM CDT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SCHECK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 24, 3:35 AM CDT, 13 minutes earlier.

Area forecast discussion, May 24, 3:35 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
335 AM CDT SAT MAY 24 2008

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...
FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM WILL BE PRECIP
CHANCES TODAY THROUGH SUNDAY NIGHT...ALONG WITH STRONG TO SEVERE
CONVECTIVE POTENTIAL MAINLY OVER MY FAR SOUTHERN COUNTIES THIS
AFTERNOON AND EVENING. IN ADDITION...STRONG EASTERLY WINDS WILL ONCE
AGAIN BE AN ISSUE TODAY OVER THE CENTRAL AND EASTERN PORTIONS OF THE
FORECAST AREA. MODELS ARE IN FAIR AGREEMENT THROUGH THE SHORT TERM
PERIOD SO WILL GO WITH A GENERAL BLEND.

CURRENTLY...RADAR IS STARTING TO FILL IN OVER SOUTHWEST AND SOUTH
CENTRAL ND AS A POTENT MID LEVEL SHORT WAVE TROUGH EJECTS NORTH INTO
THE NORTHERN PLAINS. EASTERLY SFC WINDS CONTINUE ACROSS THE STATE
WITH A FEW GUSTS AROUND 30 MPH OVER WESTERN ND. INCREASING LOW LEVEL
MOISTURE OVER THE SOUTHERN HALF OF THE CWA WITH SFC DEWPOINTS INTO
THE 40S...TO AROUND 50 SOUTHWEST. STRONG MOISTURE ADVECTION IN THE
MID LEVELS (850-500MB) WILL OCCUR BETWEEN NOW AND 18Z...SETTING UP
NICE RAINFALL ACCUMULATIONS FOR THIS MORNING AND EARLY AFTERNOON
OVER MUCH OF CENTRAL ND.

WILL CONTINUE HIGH POPS THROUGH 18Z OVER MUCH OF THE FA AS ALL
MODELS IN AGREEMENT WITH THE STRONG MID LEVEL SHORT WAVE/CLOSED LOW
PUSHING NORTH THROUGH THE LOCAL REGION. LIKELY TO DEF POPS WILL THEN
CONTINUE INTO THE AFTERNOON WITH DECREASING CHANCES SOUTH CENTRAL
WHERE MODELS DEPICT A DRY SLOT MOVING IN. HAVE SCALED BACK ON
THUNDER CHANCES THIS MORNING TO INCLUDE JUST THE FAR SOUTH...WITH A
BIT BETTER THUNDER CHANCES THIS AFTERNOON STRETCHING FURTHER NORTH
(SOUTH OF ISN AND MOT) WITH INCREASING INSTABILITY. SPC HAS TRENDED
THE SLIGHT RISK FOR SEVERE STORMS AREA A BIT MORE SOUTH BUT STILL
INCLUDES MY FAR SOUTHERN COUNTIES WITH THE BEST SEVERE POTENTIAL
REMAINING OVER SOUTH DAKOTA. A LIKELY SEVERE SCENARIO FOR US WILL BE
STORMS INITIATING IN SD NEAR A WEAK COLD FRONT/SFC BOUNDARY...THEN
PROPAGATING NORTH INTO SOUTHERN ND BEFORE RUNNING INTO MORE STABLE
AIR. STRONG 0-6KM BULK SHEAR WILL SUPPORT LONGEVITY OF SUPERCELLS
WITH ALL SVR WEATHER THREATS POSSIBLE (HAIL...WIND...TORNADOES)
AGAIN OVER THE FAR SOUTHERN COUNTIES OF ND. WILL MENTION SVR IN MY
FAR SOUTH CENTRAL AND SOUTHEASTERN FORECAST ZONES...AS WELL AS IN THE
HWO PRODUCT.

BEST CHANCES FOR PRECIPITATION WILL MOVE OFF TO THE NORTH LATER
TONIGHT...CLOSER TO THE MID LEVEL CLOSED LOW CIRCULATION OVER
NORTHWEST AND NORTH CENTRAL ND. A MID/UPPER LEVEL TROUGH PERSISTS
OVER THE REGION SUNDAY AND SUNDAY NIGHT SO WILL CONTINUE CHANCES FOR
RAIN AREA WIDE. CAA STARTING SUNDAY AFTERNOON ON THE BACK SIDE OF
THE UPPER TROUGH WILL BEGIN TO USHER IN A COOL AND DRY AIRMASS.
NORTH TO NORTHEAST WINDS WILL BECOME A BIT BREEZY WITH THIS COLD AIR
PUSH SUNDAY NIGHT INTO MONDAY MORNING...WITH THE OVERALL RESULT A
COOL MEMORIAL DAY ACROSS THE STATE. HAVE REMOVED POPS MONDAY DAYTIME
AS EXPECTING DRY SFC HIGH PRESSURE PUSHING ALL PRECIP CHANCES OUT OF
THE CWA.

.LONG TERM...TUESDAY THROUGH SATURDAY...
MODELS IN PRETTY GOOD AGREEMENT IN THE DAY 4-5 TIMEFRAME SO NO
SIGNIFICANT CHANGES EXPECTED THIS MORNING.

SURFACE HIGH PRESSURE OVER THE REGION TUESDAY MORNING WILL SLIDE
EAST. UPPER RIDGE OVER THE AREA ALSO SLIDES EAST AND THE WESTERN
PORTIONS OF THE CWA WILL BE ON THE PERIPHERY OF SOUTHWEST UPPER
FLOW. BOTH GFS AND ECMWF BRING A SHORTWAVE IMPULSE INTO THE REGION
ON TUESDAY. THE GFS...WHICH HAS A STRONGER UPPER RIDGE OVER THE
AREA...KEEPS THE SHORTWAVE ENERGY SOUTH OF THE CWA. THE ECMWF LIFTS
THE SHORTWAVE FARTHER NORTH BEFORE SLIDING A WEAK UPPER LOW FROM
WESTERN INTO NORTH CENTRAL NORTH DAKOTA BEFORE WEAKENING AND EXITING
INTO NORTHERN MINNESOTA. PREVIOUS FORECAST HAD SOME SLIGHT CHANCE
POPS IN THE FAR SOUTHWEST ON TUESDAY AND THIS STILL LOOKS GOOD.
BEYOND THIS PERIOD THE PREVIOUS FORECAST WAS DRY. THE ECMWF...WHICH
WOULD BE THE WETTEST SOLUTION...IS PRETTY MEAGER WITH QPF AMOUNTS SO
FOR NOW THINK ITS BEST TO KEEP DAY 4-5 PERIOD DRY BEYOND 00Z
WEDNESDAY. ONLY SOME MINOR TWEAKS TO TEMPERATURES...WITH HIGHS IN
THE 60S ON TUESDAY...WARMING INTO THE UPPER 60S TO LOWER 70S ON
WEDNESDAY.

NO CHANGES TO THE LATTER PORTIONS OF THE EXTENDED. ECMWF LOOKS
RATHER UNSETTLED WITH ANOTHER PIECE OF ENERGY MOVING INTO THE
NORTHERN PLAINS DURING THE FRIDAY/SATURDAY TIMEFRAME. THE GFS IS NOT
AS WET OVER THE NORTHERN PLAINS...WITH SOME WEAK SHORTWAVE ENERGY
TRAVERSING THE REGION THURSDAY INTO FRIDAY...THEN HIGH PRESSURE
BUILDS INTO THE AREA SATURDAY.

&&

.AVIATION...
SURFACE LOW OVER THE CENTRAL HIGH PLAINS WITH AN INVERTED TROUGH
INTO EASTERN WYOMING INTO SOUTHEAST MONTANA. MODELS INDICATE A
SURFACE LOW DEVELOPING ON THE NORTHERN PORTION OF THE INVERTED
TROUGH AND LIFTING NORTHWARD INTO THE WESTERN DAKOTAS. THIS WILL
BRING MVFR AND SOME IFR CIGS FROM SOUTH TO NORTH ACROSS WESTERN AND
CENTRAL NORTH DAKOTA TODAY. WILL KEEP LOWEST CIGS/VSBYS ACROSS THE
SOUTH AND WEST...CLOSER TO THE DEEP MOISTURE. JMS AND MOT WILL SEE A
LONGER PERIOD OF VFR CONDITIONS WITH HIGH PRESSURE HANGING ON FROM
MANITOBA INTO MINNESOTA. WILL ALSO SEE ANOTHER DAY OF STRONG EAST TO
SOUTHEAST FLOW AHEAD OF THE SURFACE LOW. WINDS WILL SHIFT OVER
WESTERN PORTIONS OF THE CWA TONIGHT AS THE LOW LIFTS ACROSS WESTERN
NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT
/6 PM MDT/ THIS EVENING FOR NDZ002>005-010>013-019>023-025-
034>037-042-045>048-050-051.

&&

NH/TWH
Hazardous weather outlook, May 23, 4:55 AM CDT, 22 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
455 AM CDT FRI MAY 23 2008

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-241000-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
455 AM CDT FRI MAY 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY INTO SUNDAY.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND
STRONG WINDS BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MAY BE NEEDED.

NDZ001>003-009>011-017>021-031>035-040>046-241000-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
455 AM CDT FRI MAY 23 2008 /355 AM MDT FRI MAY 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY WILL BE IN EFFECT TODAY AND THIS EVENING FOR
SUSTAINED WINDS AROUND 30 MPH AND GUSTS UP TO AROUND 40 MPH.
ISOLATED THUNDERSTORMS ARE THEN POSSIBLE THIS EVENING AND
OVERNIGHT...ALTHOUGH THE SEVERE POTENTIAL IS VERY LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY INTO SUNDAY.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND
STRONG WINDS BEING THE MAIN THREAT. THE BEST CHANCE FOR SEVERE
STORMS WILL EXIST ACROSS THE FAR SOUTHWEST AND SOUTH CENTRAL
COUNTIES OF NORTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MAY BE NEEDED.

NH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:11 AM CDTRiver Flood WarningBISMcKenzie, Williams4 days
May 24, 5:55 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux50 min
May 24, 6:43 PM CDTSevere Thunderstorm WarningBISGrant, Sioux62 min

Nearby

Wind Advisories in North Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.